Effexor XR - Even 37.5 seems too much?
- 10 Sep 2013 by Effectsor
- 14 September 2013
- effexor xr
I am on my 5th day of 37.5mg and was supposed to double my dose on day 3. Within and hour and a half of taking it, I'm pretty "high" but not enjoyably.
It thins out by late afternoon, but in 12 hours I guess the time release kicks in and I'm really speedy. The doctor's response was to suggest switching to something else, but I had high hopes for it. I was thinking of trying half capsules for a few days and then maybe end up at 37.5 as my final dosage.
I realize this is a small dose. Anyone else have similar experiences? Should I just try and ride it out?
Added 10 Sep 2013:
I am a 59 year old male. I'm 6' 4" tall and weigh 205 lbs
This effect won't last. You're Already taking the smallest dose at, 37.5. I don't remember when i first started it, if i.felt high or not. You could take the small dose for a few more days then up it again. It will take about a month for you to feel any effect..
Hi, Im starting 37.5 today so Im researching the med extensively. From what I read it is NOT safe to break a time released med in half, and as already stated, 37.5 is the lowest dose. I think (hope) the effects wear off for you, it takes time for your brain/body to adjust.
Well, about 5 months ago my shrink prescribed me 75mg er for a week than 150er... after two days on 75 mg I called him and asked for the 37.5 mg caps
He filled the script. but said it was a placebo effect..It is NOT a placebo effect but after all these months on this very low dose., started taking the 75mg caps and feel better on this dose
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jul 2013 • 1 answer
Posted 19 Oct 2015 • 2 answers
Posted 21 Dec 2015 • 1 answer
Posted 11 Dec 2016 • 1 answer
Posted 28 Jul 2017 • 3 answers